Anders Szepessy
Anders Szepessy
KTH, Stockholm
Verified email at kth.se
Title
Cited by
Cited by
Year
A velocity-pressure streamline diffusion finite element method for the incompressible Navier-Stokes equations
P Hansbo, A Szepessy
Computer Methods in Applied Mechanics and Engineering 84 (2), 175-192, 1990
2851990
On the convergence of shock-capturing streamline diffusion finite element methods for hyperbolic conservation laws
C Johnson, A Szepessy, P Hansbo
Mathematics of computation 54 (189), 107-129, 1990
2701990
Nonlinear stability of viscous shock waves
A Szepessy, Z Xin
Arch. Rational Mech. Anal, 1993
2431993
On the convergence of a finite element method for a nonlinear hyperbolic conservation law
C Johnson, A Szepessy
Mathematics of Computation 49 (180), 427-444, 1987
1921987
Convergence of the discontinuous Galerkin finite element method for hyperbolic conservation laws
J Jaffre, C Johnson, A Szepessy
Mathematical Models and Methods in Applied Sciences 5 (03), 367-386, 1995
1761995
Multidimensional stability of planar viscous shock waves
K Zumbrun
Advances in the theory of shock waves, 307-516, 2001
1702001
Adaptive finite element methods for conservation laws based on a posteriori error estimates
C Johnson, A Szepessy
Communications on Pure and Applied Mathematics 48 (3), 199-234, 1995
1591995
Convergence of a shock-capturing streamline diffusion finite element method for a scalar conservation law in two space dimensions
A Szepessy
Mathematics of computation 53 (188), 527-545, 1989
1361989
An existence result for scalar conservation laws using measure valued solutions.
A Szepessy
Communications in Partial Differential Equations 14 (10), 1329-1350, 1989
1101989
Stability of rarefaction waves in viscous media
A Szepessy, K Zumbrun
Archive for rational mechanics and analysis 133 (3), 249-298, 1996
1071996
Adaptive weak approximation of stochastic differential equations
A Szepessy, R Tempone, GE Zouraris
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
892001
Measure-valued solutions of scalar conservation laws with boundary conditions
A Szepessy
Archive for Rational Mechanics and Analysis 107 (2), 181-193, 1989
891989
Convergence of a streamline diffusion finite element method for scalar conservation laws with boundary conditions
A Szepessy
ESAIM: Mathematical Modelling and Numerical Analysis 25 (6), 749-782, 1991
801991
A remark on the stability of viscous shock waves
J Goodman, A Szepessy, K Zumbrun
SIAM Journal on Mathematical Analysis 25 (6), 1463-1467, 1994
771994
Adaptive multilevel monte carlo simulation
H Hoel, E Von Schwerin, A Szepessy, R Tempone
Numerical Analysis of Multiscale Computations, 217-234, 2012
572012
Adaptive weak approximation of diffusions with jumps
E Mordecki, A Szepessy, R Tempone, GE Zouraris
SIAM Journal on Numerical Analysis 46 (4), 1732-1768, 2008
432008
Convergence rates for adaptive weak approximation of stochastic differential equations
KS Moon, A Szepessy, R Tempone, GE Zouraris
Stochastic analysis and applications 23 (3), 511-558, 2005
412005
Implementation and analysis of an adaptive multilevel Monte Carlo algorithm
H Hoel, E Von Schwerin, A Szepessy, R Tempone
Monte Carlo Methods and Applications 20 (1), 1-41, 2014
382014
Convergence of the streamline diffusion finite element method for conservation laws
A Szepessy
Department of Mathematics, Chalmers tekniska högskola, 1989
371989
On the convergence of streamline diffusion finite element methods for hyperbolic conservation laws
C Johnson, A Szepessy
IN: Numerical methods for compressible flows-Finite difference 7, 75-91, 1986
301986
The system can't perform the operation now. Try again later.
Articles 1–20